# SDR R61A20130128079

- Difficulty date: January 27, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N804MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000016
- Aircraft time: 22,702 hours, 16,999 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40305
- Part serial: ED0281
- Condition: Damaged
- Location: L1 Door
- Part time: 11,588 hours, 7,970 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED L1 DOOR BUSTLE WAS LOOSE.  MX INSPECTED AND FOUND THE SLIDE FRAME TO BE BROKEN.  MX REMOVED AND REPLACED SLIDE PER EMB AMM AND OPS CHECKED GOOD.
